# SDR 98UAL900525

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Seat 10a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING INOPERATIVE FROM SEAT 10A TO FIRST CLASS.
